| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately three days post-implantation, the patient underwent a left hip revision due to cup loosening.The cup, screws, liner, bearing, and head were revised.The stem was retained.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: cat# ep-200160 lot# 507990 act artic e1 hip brg 28x54mm, cat# 110024467 lot# 695130 g7 dual mobility liner 54mm i, cat# 650-1055 lot# 3166135 cer bioloxd option hd 28mm, cat# 650-1064 lot# 3162350 cer option type 1 tpr sleve -6, g2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as is location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and review of the available records identified the following: fracture of posterior and superior wall with cup loosening.Radiographs identified the following: loose acetabular cup with displacement and vertical cup orientation.A pelvic fracture is not identified in the x-ray views, but cannot be excluded given the cup displacement.A definitive root cause cannot be determined.The patient had previous trauma requiring pelvic surgery.It is unknown if this past history contributed to the reported event.The complaint is confirmed due to the x-ray findings and medical record review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.